Global compactness results for nonlocal problems

Lorenzo Brasco, Marco Squassina*, Yang Yang

*Corresponding author

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

We obtain a Struwe type global compactness result for a class of nonlinear nonlocal problems involving the fractional p−Laplacian operator and nonlinearities at critical growth
Original languageEnglish
Pages (from-to)391-424
Number of pages34
JournalDISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES S
DOIs
Publication statusPublished - 2018

Keywords

  • Compactness results

Fingerprint

Dive into the research topics of 'Global compactness results for nonlocal problems'. Together they form a unique fingerprint.

Cite this